# SDR 97DXTA088

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525QS
- Make and model: Braero BAE1251000
- Aircraft serial: 259025
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 68798 - AIRCRAFT WILL NOT PRESSURIZE IN FLIGHT WITH MAIN AIR VALVE, BUT WILL WITH AUX VALVE.  FOUND CABIN AIR FLOW DUCT LEAKING.  REMOVED AND REPLACED DUCT.  (X)
